# SDR COMA0570129

- Difficulty date: January 15, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 7,575 hours, 5,870 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Loose
- Location: Nr 4 Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9490 - FLAPS FAIL CAUTION.  SECURED LOOSE TORQUE TUBE AT THE RT NR 4 ACTUATOR.
